# SDR AJXA201908150244

- Difficulty date: August 15, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N917PG
- Make and model: Lear 60LEAR
- Aircraft serial: 60142
- Aircraft time: 6,084 hours, 4,060 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE DURING CLIMB. THE AIRCRAFT RETURN SAFELY TO DEPARTURE AND TAXIED TO THE  SERVICE CENTER TO TROUBLESHOOT THE FAILURE.  TESTED THE PRESSURIZATION SYSTEM AND WAS UNABLE TO DUPLICATE THE FAULT OR FIND ANY DEFECT THAT CAUSED THE PROBLEM. THE AIRCRAFT WAS RETURNED TO SERVICE AND HAS NOT EXPERIENCED ANY ADDITIONAL PROBLEMS WITH THE PRESSURIZATION SYSTEM.
